# SDR REXA201812281345

- Difficulty date: December 18, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: CC670103332
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CORNER OF MAIN GEAR WELL , ROCK GUARD ATTACH ANGLE CORRODED
REMOVED AND REPLACED R/H RACK GUARD ATTACH ANGLE
IAW CRJ 900 SRM 51-42-20
